# SDR 98FDEA00043

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT (RED) WITH LANDING GEAR HANDLE UP.  ALL DOOR LIGHTS OUT.  (CYCLED GEAR AND PROBLEM REMAINS, RED NOSE GEAR LIGHT ON) NOTE:  NORMAL GEAR DOWN, NORMAL HYDRAULICS.  AFTER 45 MINUTES, GREEN NOSE GEAR LIGHT ALSO ILLUMINATED AT THE SAME TIME, BUT RATHER DIM.  *S/D*  INSTALL 3 GEAR PINS.  WHILE CHECKING POSITION AND LOCK SWITCHES PER M/M 32-61-71 DUPLICATED PROBLEM.  FOUND CORROSION IN CANNON PLUG FOR POSITION SWITCH.  CLEANED CORROSION FROM SWITCH AND CANNON PLUG.  SYSTEM FUNCTIONAL CHECK OK, PER M/M 32-61-71.  GEAR PINS REMOVED.
